Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 6, Nos. 3~4 (December, 1954)
T. Otsuki Isometric imbedding of Riemann manifolds in a Riemann manifold 221−234
M. Tsuji The boundary distortion on conformal mapping 235−261
G. Toyoda and A. Hattori On the multiplicative group of simple algebras 262−265
Y. Komatu Distributions of genotypes after a panmixia 266−282
Y. Komatu Mother-child combinations concerning an inherited character after a panmixia 283−302
C. Chevalley On algebraic group varieties 303−324
T. Tsuzuku On a conjecture of Kaplansky on quadratic forms 325−331
T. Sirao On the uniform continuity of Wiener process 332−335
M. Tsuji On the radial order of a certain regular function in a unit circle 336−342
K. Yamamoto Logarithmic order of free distributive lattice 343−353

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.